General Chat, Products & Comps <
16/08/2015 at 09:38
so i have been on the pill for 4 years now, I went on it when i was 15 and I take microgynon 30ED. the other day I was talking with one of my mums friends and she said she went through the same thing, irregular periods when she was younger and so she was put on the pill also. but she told me that she had to stay on it all her fertile years otherwise she would go back to having irregular periods if she stopped. so I'm wondering doesn't the pill help regulate your period in the long run or will you always have to be on it if it's helping regulate your period? i don't really fancy taking medication for the rest of my adult life but I used to get periods every single day and that's why I was put on the pill. so if anyone out there could help me, that would be grest.
16/08/2015 at 10:45
From what ive read on internet yeah your body usually just goes back to how your periods where before you started taking the pill.. but i must admit when i started taking the pill (think i was about 16) i used to get really painful periods but since not taking it for approx 2 years the pains are virtually non existant so somethings can settle and change. If u where bleeding virtually everyday im no doctor but i would suggest that needs some kind of investigating the pill is very good at disguising things like pcos.the pill helps regulate periods but once you stop taking it and the synthetic hormones leave your system its very likely to go back to how it was .. hope this helps you a bit xx
16/08/2015 at 14:10
Hi guys I'm wondering if anyone could help me. i have been off the pill for 2 weeks due to us wanting baby number 2. I haven't had a period for 2 years due to the pill I was on So I am totally unaware of my cycle. I don't have a clue when I will be ovulatino. We are obvs having umototected sex so it could get pg at anytime I know that. I have done 2 ovulation test and they have both come up with one faint line and one bold line on each of them. I have know idea what that means. I did them 4 days apart. Also last week I had headaches everyday and felt so tired and sick Is that normal! Help!!!!!
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.